# SDR SWAA2022032986190

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MID SCUFF PLATE HAS CRACK / R-1 DOOR MID SCUFF PLATE REPAIRED AS PER EAF 1-A53-2076 REV 11 / W124004
